Universidad Complutense de Madrid
E-Prints Complutense

Automorphism groups of hyperelliptic Riemann surfaces



Último año

Bujalance, E. y Etayo Gordejuela, J. Javier (1987) Automorphism groups of hyperelliptic Riemann surfaces. Kodai Mathematical Journal, 10 (2). pp. 174-181. ISSN 0386-5991

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://projecteuclid.org/euclid.kmj/1138037412

URLTipo de URL


If G is a group of automorphisms of a hyperelliptic Riemann surface of genus g represented as D/$\Gamma$ where D is the hyperbolic plane and $\Gamma$ a Fuchsian group, then $G\cong \Gamma '/\Gamma$ where $\Gamma$ ' is also a Fuchsian group. Furthermore G contains a central subgroup $G\sb 1$ of order 2 and if $\Gamma\sb 1$ is the corresponding subgroup of $\Gamma$ ', then $G/G\sb 1$ is a group of automorphisms of the sphere $D/\Gamma\sb 1$. Using this and structure theorem for Fuchsian groups the authors determine all surfaces of genus $g>3$ admitting groups G with $o(G)>8(g-1)$. There are two infinite families both corresponding to $\Gamma$ ' being the triangle group (2,4,m) and six other groups.

Tipo de documento:Artículo
Palabras clave:Classification theory of Riemann surfaces; Coverings, fundamental group; Special curves and curves of low genus
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15765
Depositado:26 Jun 2012 10:34
Última Modificación:06 Feb 2014 10:31

Descargas en el último año

Sólo personal del repositorio: página de control del artículo